Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHilbert scheme strata defined by bounding cohomology
Author(s) Stefan Fumasoli
TypeArticle in Journal
AbstractLet Hilb p be the Hilbert scheme parametrizing the closed subschemes of P K n with Hilbert polynomial p ∈ Q [ t ] over a field K of characteristic zero. By bounding below the cohomological Hilbert functions of the points of Hilb p we define locally closed subspaces of the Hilbert scheme. The aim of this paper is to show that some of these subspaces are connected. For this we exploit the edge ideals constructed by D. Mall in [D. Mall, Connectedness of Hilbert function strata and other connectedness results, J. Pure Appl. Algebra 150 (2000) 175–205]. It turns out that these ideals are sequentially Cohen–Macaulay and that their initial ideals with respect to the reverse lexicographic term order are generic initial ideals.
KeywordsHilbert scheme, Local cohomology, Mall ideals, Sequentially Cohen-Macaulayness
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869307002566
LanguageEnglish
JournalJournal of Algebra
Volume315
Number2
Pages566 - 587
Year2007
Edition0
Translation No
Refereed No
Webmaster